# SDR ASAA2022113041000

- Difficulty date: November 30, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,870 hours, 15,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Slow
- Location: Ram Air Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LEFT PACK LIGHT. RAN CHECK LIST AND LITE RESET W/TRIP RESET. LIGHT CAME BACK ON 10 MIN LATER, RAN SAME CHECK LIST & LITE STAYED OUT. GROUNDED - YES. S1051 FLAP SWITCH CHECKS GOOD CONNECTOR D46040 PIN M TO GND DURING SEVERAL FLAPS UP AND NOT UP CYCLES REF B737-800 WDM 21-51-14. LH DEFLECTOR DOOR FAILS TO STOW AT STEP (9)A AMM 21-51-00-730-802 RADA OP TEST. DEFECTOR DOOR SLOWLY MOVES TOWARD STOWED THEN STOPS HALF WAY.  RAM AIR SYSTEM OPS TEST GOOD REF AMM 21-51-00-730-802. BITE CK OF TEMP CONTROL GOOD. RAN PACK, NO FAULTS NOTED.  ORIG SUB DATE:  12/5/2022
